# SDR AALA20130530022

- Difficulty date: May 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BODY STATION 500I BULKHEAD SUPPORT ANGLE, LT TO RIGHT BUTTLINE 24 AND WATERLINE 156.  REPLACED SUPPORT ANGLE IAW AARD 51-10-05-1.
